This article is cited in 2 scientific papers (total in 2 papers)
On the Stability of Periodic Motions of an Autonomous Hamiltonian System in a Critical Case of the Fourth-order Resonance
Anatoly P. Markeev
Institute for Problems in Mechanics RAS, pr. Vernadskogo 101, str. 1, Moscow, 119526 Russia
The problem of orbital stability of a periodic motion of an autonomous two-degreeof-freedom Hamiltonian system is studied. The linearized equations of perturbed motion always have two real multipliers equal to one, because of the autonomy and the Hamiltonian structure of the system. The other two multipliers are assumed to be complex conjugate numbers with absolute values equal to one, and the system has no resonances up to third order inclusive, but has a fourth-order resonance. It is believed that this case is the critical one for the resonance, when the solution of the stability problem requires considering terms higher than the fourth degree in the series expansion of the Hamiltonian of the perturbed motion.
Using Lyapunovís methods and KAM theory, sufficient conditions for stability and instability are obtained, which are represented in the form of inequalities depending on the coefficients of series expansion of the Hamiltonian up to the sixth degree inclusive.
Hamiltonís equations, stability, canonical transformations
|Russian Science Foundation
|This research was supported by a grant from the Russian Science Foundation (14-21-00068) and was carried out at the Moscow Aviation Institute (National Research University).
MSC: 70H05, 70H14, 70H15
Anatoly P. Markeev, “On the Stability of Periodic Motions of an Autonomous Hamiltonian System in a Critical Case of the Fourth-order Resonance”, Regul. Chaotic Dyn., 22:7 (2017), 773–781
Citation in format AMSBIB
\by Anatoly P. Markeev
\paper On the Stability of Periodic Motions of an Autonomous Hamiltonian System in a Critical Case of the Fourth-order Resonance
\jour Regul. Chaotic Dyn.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
B. S. Bardin, “On the stability of a periodic Hamiltonian system with one degree of freedom in a transcendental case”, Dokl. Math., 97:2 (2018), 161–163
A. P. Markeev, “Stability in the regular precession of an asymmetrical gyroscope in the critical case of fourth-order resonance”, Dokl. Phys., 63:7 (2018), 297–301
|Number of views:|